# SDR AALA970589

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Ws 783
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FRAME WEB CRACKED AT BOTTOM INBOARD EDGE, STATION 783, LBL 63.  INSTALLED FRAME REPAIR EPR S/B 727-53-0197.  (M)
